| Model Number |
1003327 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the copilot valve does not connect to the acist kit injection system faucet.There were no reported adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was returned for analysis.The reported loose or intermittent connection was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed an indication of a product quality issue.A review of the complaint history of the reported lot revealed no similar complaints from this lot.However, further investigation was initiated to evaluate the copilot complaint regarding the reported loose or intermittent connection issues.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.D1: correction: brand name updated.D2a: correction: common device name updated.D2b: correction: procode updated.
Event or Problem Description
Subsequent to the initially filed reports, an additional copilot was received.The device showed signs of use and failed to maintain a secure connection during functional testing.The account did not report any issues with this device.No additional information was provided.